# SDR VNAA2020052111101

- Difficulty date: May 19, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 39,861 hours, 30,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS1B
- Part serial: 27482
- Condition: Failed
- Location: Cabin
- Part time: 12,975 hours, 11,834 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH OVERWING EMERGENCY EXIT SIGN FWD OF DOOR INOP. MX REMOVED AND REPLACED #3 EPSU BATTERY CHARGER IAW CRJ700 AMM. OPS CHECK GOOD AT THIS TIME.
